| Catalog Number |
68LP-325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right side "deflation" and "particles in valve".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: -deflation: observed an opening assessed as surgical damage.-particles in valve: observed.As per the investigation procedure creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description